# SDR UALA2012020200632

- Difficulty date: January 31, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,087 hours, 12,028 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR LT SIDE AT BS 1220 EMERGENCY EXIT LIGHT IS INOP.  REPLACED AND OPS CHECKED THE AISLE LIGHT AT STA 1220 LT PER AMM AND INSPECTED.  OPS CHECKED GOOD.
